# SDR AWXA200200413

- Difficulty date: May 8, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 59,657 hours, 49,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT 0299 - EN ROUTE FROM LAS TO PHX FLIGHT CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ABOVE R2 DOOR FLASHES ON AND OFF DURING FLIGHT AND TAXI TO GATE.  MAINTENANCE REPLACED BATTERIES AT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
